# SDR AALA202202025829

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737*
- Aircraft serial: 33322
- Aircraft time: 25,842 hours, 10,799 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LATCH LOOSE. TIGHTENED AND SECURED FORWARD LAVATORY DOOR LATCH, OK FOR SERVICE PER AMM 52-50-00.
